On minimum submodular cover with submodular cost

Hongjie Du, Weili Wu, Wonjun Lee, Qinghai Liu, Zhao Zhang, Ding Zhu Du

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper, we show that a minimum non-submodular cover problem can be reduced into a problem of minimum submodular cover with submodular cost. In addition, we present an application in wireless sensor networks.

Original languageEnglish
Pages (from-to)229-234
Number of pages6
JournalJournal of Global Optimization
Volume50
Issue number2
DOIs
Publication statusPublished - 2011 Jun

Keywords

  • MOC-CDS
  • Minimum submodular cover
  • Submodular cost

ASJC Scopus subject areas

  • Computer Science Applications
  • Management Science and Operations Research
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On minimum submodular cover with submodular cost'. Together they form a unique fingerprint.

Cite this